# SDR DL72S000216

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Component: 520304901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING WALKAROUND CARGO STRAP STICKING OUT OF FWD     LWR CORNER OF C-3 DOOR.  UPON CLOSER INSPECTION A 10 INCH  CRACK WAS FOUND ON INNER DOOR FRAME WHERE IT ATTACHES TO DOOR SKIN.  REPLACED DOOR.
